# SDR 05FDEA01240

- Difficulty date: May 12, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 32,011 hours, 27,715 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR AREA BAY BEHIND FWD PIT FR 38.2 SHEAR TIE BETWEEN STG 49R AND 50R HAS CORROSION ON ALL OF SURFACE EXTENDING AROUND AND UNDER FASTENERS FOUND WHILE CLEANING FOR CIC APPLICATION.  REMOVED CORROSION ON SHEAR TIE, AFTER BLENDING PART WENT OUT OF LIMITS IAW A310-200 SRM 53-10-00 AND CORROSION REMOVAL IAW A310-200 SRM 51-74-10.  REPLACED WITH NEW SHEAR TIE IAW A310-200 SRM 51-72-10 AND 51-40-21.  RESTORED PROTECTIVE COATING IAW A310-200 SRM 51-75-10 AND 51-23-10.  INSTALLED SOLID RIVETS 5 EA IAW A310-200 SRM 51-40-21.
